# SDR P2EA00017

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Cable
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MCI - FLT 299 - AIR RETURN, LANDING UNEVENTFUL.  GEAR LEVER WOULD NTO MOVE UP AFTER TAKEOFF.  TAKEOFF WARNING DID NOT REMAIN SILENT WITH FLAPS UP.  RETURNED TO MCI.  ADJUSTED ROD END ON RIGHT MAIN GEAR TELE-FLEX CABLE.  PERFORMED GEAR SWING.  SYSTEM OPS CHECKS NORMAL PER MM 27-62-51A.  (M)
